MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 247-254, 1995

The counterparts of some cardinal functions in bitopological spaces II

Murat Diker

Department of Science Education, Hacettepe University, Beytepe, 06532 Ankara, Turkey

Abstract: In this paper, bitopological counterparts of the cardinal functions Lindelof number, weak Lindelof number and spread are introduced and studied. Some basic relations between these functions and the functions in [3] are given.

Keywords: bi-Lindelof number, weak bi-Lindelof number, bispread, bi-quasi-uniform weight

Classification (MSC91): 54A25, 54E55

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]